# SDR SIMA20130527006

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 8,032 hours, 5,111 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT ON APPROACH THEY RECEIVED A SLATS FAIL CAUTION MESSAGE.  THE CREW RAN THE APPROPRIATE CHECK LIST AND DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  CLEARED INHIBITS ON ALL 4 SFECU IAW AMM 45-45-00.  THE OPS CHECK WAS NORMAL AT THIS TIME IAW AMM 27-50-00.  NO CURRENT FAULTS AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
